Skip to main content

Mathematics and Statistics

Photo of Dr Henri Johnston

Dr Henri Johnston

Associate Professor

 (Streatham) 3650

 01392 723650

Visit personal website


Research Interests

Algebraic number theory and related topics, including: the equivariant Tamagawa number conjecture (ETNC), Iwasawa theory, Galois module theory, computational number theory, noncommutative Fitting invariants, and integral representation theory.


Click here for my Google Scholar profile or here for a list of my papers on the arXiv. Note that the publications tab to the right links to an automatically generated page which does not include preprints, etc. See my personal website for a more complete list.

Back to top


Copyright Notice: Any articles made available for download are for personal use only. Any other use requires prior permission of the author and the copyright holder.

| 2024 | 2023 | 2020 | 2018 | 2015 | 2013 | 2012 | 2011 | 2009 | 2008 | 2006 |



  • Johnston H, Torzewski A. (2023) On the existence of free sublattices of bounded index and arithmetic applications. [PDF]
  • Ferri F, Johnston H. (2023) Applications of representation theory and of explicit units to Leopoldt's conjecture. [PDF]


  • Bartel A, Johnston H, Jr HWL. (2020) Arakelov class groups of random number fields. [PDF]
  • Johnston H, Nickel A. (2020) An unconditional proof of the abelian equivariant Iwasawa main conjecture and applications. [PDF]






  • Bley W, Johnston H. (2011) Computing generators of free modules over orders in group algebras II, MATHEMATICS OF COMPUTATION, volume 80, no. 276, pages 2411-2434, DOI:10.1090/S0025-5718-2011-02488-9. [PDF]
  • Burns D, Johnston H. (2011) A non-abelian Stickelberger theorem, Compositio Mathematica, volume 147, no. 1, pages 35-55, DOI:10.1112/S0010437X10004859.
  • Byott NP, Carter JE, Greither C, Johnston H. (2011) On the restricted Hilbert-Speiser and Leopoldt properties, Illinois Journal of Mathematics, volume 55, no. 2, pages 623-639.




Back to top